Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Emsam + other meds linkadge

Posted by pedr on September 19, 2017, at 9:03:25

In reply to Re: Emsam + other meds, posted by linkadge on September 17, 2017, at 19:01:28

> Depending on the dose, I have heard of selegiline being used with SSRIs.
>
> I wouldn't think selegiline with abilify would be an issue. However, selegiline with bupropion could.
>
> The issue with selegiline and bupropion would be excessive dopaminergic stimulation. Basically, you are shutting down two metabolic pathways for dopamine (MAO-B and DAT) so excessive stimulation and possible psychotic reactions could be possible.
>
> Again, the interaction could be dose dependent. If you were to combine the two, I would very cautiously combine one with the other.
>
> Linkadge

Thanks Linkadge. I've read that SRI's are the ones to avoid for MAOI's (mostly from the excellent psychotropical.com) but that's good to know about bupropion. TBH I wouldn't miss it that much, I'm not sure what benefit it gives me (as with most of my meds sadly).

My PDoc is very cautious around MAOI's so I suspect he's not going to allow me to take anything anyway. I just wanted to see what people's experience with this was.


I love the smell of Abilify in the morning. The smell, you know that chemical smell. Smells like victory. Some day this war's gonna end...
====
Atypical Depression, OCD, IBS-C, GERD since '96


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pedr thread:1095036
URL: http://www.dr-bob.org/babble/20161215/msgs/1095053.html